Items where Keyword is "asymptotic optimality" (Publications and Working Papers)

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | No Grouping
Jump to: R
Number of items: 2.

R

Romeijn, H. Edwin and Romero-Morales, Dolores (2004) Asymptotic analysis of a greedy heuristic for the multi-period single-sourcing problem: the acyclic case. Journal of Heuristics, 10 (1). pp. 5-35.
[img]
Preview
+

Romeijn, H. Edwin and Romero-Morales, Dolores (2000) A class of greedy algorithms for the generalized assignment problem. Discrete Applied Mathematics, 103 (1-3). pp. 209-235.
[img]
Preview
+

This list was generated on Wed Sep 20 12:11:04 2017 WEST.